remicade "bumps"

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

poohbear37
Regular Member


Date Joined Feb 2007
Total Posts : 98
   Posted 9/3/2007 7:52 PM (GMT -7)   
i think i am coming up on my 5th remicade infusion. it really has been helping, but i have noticed what i call my "remicade bumps" basically they are little bumps on my body that occur for a coupleof weeks after treatment. They are not itchy or rash like, more just like little tiny bumps mopstly on my arms...anyone experience anything like this?
~*~Kristyn~*~
Age - 24
Diagnosed w/UC at age 18
Current Meds - Asacol (12 pills daily)
-Canasa suppository (1000mg at bedtime)
-Lexapro (10mg)
-Prednisone (40mg when flaring)
-Multivitamin, Aloe Vera Gel


Lew1201
Regular Member


Date Joined Mar 2007
Total Posts : 111
   Posted 9/4/2007 8:11 AM (GMT -7)   
My son developed these after his second infusion.  They are just little bumps. His were mostly on his upper back and chest. He said they didn't itch or bother him. They were just weird. They have since gone away, but we'll see if they come back after his next infusion.

Mother of 17 year old son
Remicade
Asacol 4 pills 2 x per day
Rowasa (as needed)
 


SGRUBB
Regular Member


Date Joined Jun 2007
Total Posts : 67
   Posted 9/4/2007 11:37 AM (GMT -7)   
I will have to take notice next time I get my infusion. I have noticed weird bumps on my legs but didn't think anything of it.

UC diagnosed in 1985...22 years.
 
4th Remicade infusion due on Sept 25th
 
Asacol
6mp
Rowasa
Cortenemas

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 18, 2017 6:08 AM (GMT -7)
There are a total of 2,906,676 posts in 318,986 threads.
View Active Threads


Who's Online
This forum has 158327 registered members. Please welcome our newest member, nicebutbipolar.
284 Guest(s), 8 Registered Member(s) are currently online.  Details
NiceCupOfTea, Mergirl, ks1905, RobLee, SharonZ, mareish, testuser1234, Desertsun66